# SDR COEA2018071307917

- Difficulty date: June 5, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,854 hours, 33,386 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57110919201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT WING UPPER REMOVABLE PANEL HAS FRETTING DAMAGE AT LANDING FOR ACCESS PANEL 622CT. LEVEL 2 REPAIRED PER DO/TS-4504/08...4888 ISSUE D, DATED 7/2/2018.
